# SDR CAL960053

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 34,534 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A .625 INCH CRACK IN LOWER RADIUS OF LEFT WING LEADING EDGE RIB, LOCATED OUTBOARD OF NR 8 SLAT TRACK.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-04.  (M)
